Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 53, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Oct 29, 2009, 5:45 PM CDT for Clay County, Jackson County, Platte County, Missouri; Wyandotte County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2009, 5:45 PM CDT (22:45 UTC)
- Expired
- Oct 29, 2009, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 25 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 525 m²/s²
- 0-3 km storm-relative helicity
- 558 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 292245
FFWEAX
KSC209-MOC047-095-165-300130-
/O.NEW.KEAX.FF.W.0053.091029T2245Z-091030T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 PM CDT THU OCT 29 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 830 PM CDT
* AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FAST MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL RATES IN EXCESS OF AN INCH PER HOUR ARE
MOVING ACROSS PORTIONS OF THE KANSAS CITY METRO AREA. FLOODING WAS
BEGINNING TO DEVELOP ALONG LINE CREEK AT 64TH AND NORTHWEST DAGGETT
ROAD...NEAR WAUKOMIS DRIVE. OTHER LOCATIONS ACROSS THE WARNED AREA
WILL LIKELY EXPERIENCE HIGH WATER ACROSS FLOOD PRONE ROADWAYS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BLUE
SPRINGS...CLAYCOMO...COURTNEY...GLADSTONE...GRANDVIEW...
INDEPENDENCE...KANSAS CITY...KANSAS CITY KANSAS...LAKE LOTAWANA...
LEES SUMMIT...LIBERTY...NORTH KANSAS CITY...RAYTOWN...RIVERSIDE...
SUGAR CREEK...WESTWOOD...AVONDALE...GLENAIRE...HOUSTON LAKE...
KANSAS CITY DOWNTOWN...LAKE TAPAWINGO...LAKE WAUKOMIS...MISSOURI
CITY...NORTHMOOR...OAKVIEW...PLATTE WOODS AND PLEASANT VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3884 9460 3904 9461 3904 9466 3925 9467
3925 9422 3899 9420 3891 9422 3885 9428
3885 9441
$$
SAW2 follow-up statements
000
WGUS73 KEAX 292347
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 PM CDT THU OCT 29 2009
KSC209-MOC047-095-165-300130-
/O.CON.KEAX.FF.W.0053.000000T0000Z-091030T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOTTE KS-JACKSON MO-CLAY MO-PLATTE MO-
647 PM CDT THU OCT 29 2009
...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR SOUTHEASTERN
PLATTE...SOUTHERN CLAY...JACKSON AND EASTERN WYANDOTTE COUNTIES UNTIL
830 PM CDT...
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE HEAVIER RAINFALL HAD PUSHED WELL EAST OF THE WARNED AREA. NO
MORE SIGNIFICANT RAINFALL IS EXPECTED. RUNOFF FROM THE EARLIER HEAVY
RAINFALL WILL CONTINUE TO PRODUCE HIGH WATER ON A FEW AREA ROADS FOR
THE NEXT ONE TO TWO HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BLUE
SPRINGS...CLAYCOMO...COURTNEY...GLADSTONE...GRANDVIEW...GREENWOOD...
INDEPENDENCE...KANSAS CITY...KANSAS CITY KANSAS...LAKE LOTAWANA...
LEES SUMMIT...LIBERTY...NORTH KANSAS CITY...RAYTOWN...RIVERSIDE...
SUGAR CREEK...WESTWOOD...AVONDALE...GLENAIRE...HOUSTON LAKE...KANSAS
CITY DOWNTOWN...LAKE TAPAWINGO...LAKE WAUKOMIS...MISSOURI CITY...
NORTHMOOR...OAKVIEW...PLATTE WOODS AND PLEASANT VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3884 9460 3904 9461 3904 9466 3925 9467
3925 9422 3899 9420 3891 9422 3885 9428
3885 9441
$$
SAW000
WGUS73 KEAX 300129
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT THU OCT 29 2009
KSC209-MOC047-095-165-300142-
/O.EXP.KEAX.FF.W.0053.000000T0000Z-091030T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOTTE KS-JACKSON MO-CLAY MO-PLATTE MO-
829 PM CDT THU OCT 29 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
PLATTE...SOUTHERN CLAY...JACKSON AND EASTERN WYANDOTTE COUNTIES WILL
BE ALLOWED TO EXPIRE AT 830 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN WAS ENDING OVER THE WARNED AREA.
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. HOWEVER...THE LOW WATER
CROSSING AN LINE CREEK AT 64TH STREET NEAR WAUKOMIS DRIVE WILL
LIKELY NOT REOPEN FOR A FEW HOURS AS THE WATER RECEDES IN THAT AREA.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3884 9460 3904 9461 3904 9466 3925 9467
3925 9422 3899 9420 3891 9422 3885 9428
3885 9441
$$
PCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 3:36 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Oct 29, 3:36 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT THU OCT 29 2009
.DISCUSSION...
IN THE SHORT TERM PORTIONS OF THE FCST...MAIN CONCERNS REMAIN
FOCUSED ON NEXT 24 HOURS AS LARGE UPR TROUGH OVER THE GREAT BASIN
REGION CONTINUES TO ROTATE NORTHEASTWARD. LATEST WV IMAGERY NOW
SUGGESTS THAT UPR LOW IS BEGINNING TO PIVOT NE AS PRIMARY UPR JET
AXIS SOME 150+ KNOTS IS NOW PUSHING THROUGH THE CENTRAL PLAINS. AT
THE SFC...AREA OF LOW PRESSURE NOW BECOMING WELL DEFINED IN
NORTHEAST KANSAS AND SOUTHCENTRAL NEBRASKA...WITH LOW-LVL THETA-E
ADVECTION MAXIMIZED INTO THE CWA. LARGE VOLUME OF RAIN TO THE WEST
OF THE CWA CONTINUES TO BE DRIVEN BY JET DYNAMICS...HOWEVER NOW THAT
IT IS PRIMARY POST FRONTAL AND CUT-OFF FROM RICH MOISTURE FEED TO
THE EAST IT IS ONLY PRODUCING MEAGER RAINFALL RATES ACROSS EAST
CENTRAL KANSAS AND NORTHWESTERN MO.
FOR TONIGHT...WILL CONTINUE TO SEE SEVERAL BANDS OF ISENTROPIC LIFT
ACROSS THE EASTERN HALF OF THE CWA IN AN AREA OF HIGHER ELEVATED
INSTABILITY. PRIMARY THRUST OF DRY AIR ALOFT IS RUSHING
NORTHEAST...CURRENTLY SITTING FROM CENTRAL KANSAS SOUTHWARD THROUGH
CENTRAL OKLAHOMA AND TEXAS AND VISIBLE BY WV IMAGERY. CURRENT
TRAJECTORIES OF THIS DRY AIR ALOFT SUGGEST THAT IT WILL BEGIN TO NOSE
INTO THE WESTERN FORECAST AREA BY 00Z...QUICKLY PIVOTING NE THROUGH
THE AREA AND SHOVING WIDESPREAD PRECIP INTO IA/IL AND EASTERN MO BY
06Z. HOWEVER...BEFORE THIS HAPPENS EXPECTING AT LEAST AN ADDITIONAL
3-6 HOUR PERIOD OF STEADY TO SOMETIMES MODERATE RAINFALL ACROSS THE
EASTERN HALF OF THE FCST AREA AS A 50+ KNOT LLJ CONTINUES TO THRIVE
AND ADDITIONAL CONVECTION IS RENEWED ALONG MID-LVL BOUNDARY IN
OK/AR/TX. FURTHER WEST...WOULD EXPECT ACTIVITY TO GO MORE SCT IN
NATURE AS DRY AIR ADVECTS IN. WHILE WIDESPREAD FLASH FLOODING IS NOT
ANTICIPATED ATTM...FFG VALUES HAVE SIGNIFICANTLY DROPPED DUE TO THIS
MORNINGS RAIN. WITH AN ADDITIONAL HALF INCH TO INCH OF RAIN POSSIBLE
IN AREAS EAST OF HIGHWAY 13 AND MORE LIKELY EAST OF HIGHWAY 65...WILL
CONTINUE FFA. HOWEVER...DUE TO THE RAPID PROGRESSION OF THE OVERALL
ACTIVITY...MAY EXPERIENCE MORE RIVER...STREAM...CREEK...AND DRAINAGE
FLOODING THAN URBAN FLASH FLOODING. PRECIP WILL QUICKLY SHUTOFF FROM
W-E THROUGH THE EVE AND OVER MUCH OF THE AREA BY MIDNIGHT. THIS
SHOULD ALLOW FOR AN EARLY CANCELLATION OF THE CURRENT WATCH ACROSS
THE AREA.
FOR TOMORROW...EXPECTING LITTLE IN THE WAY OF DIURNAL SPREADS
TONIGHT...AS CLOUD COVER HOLDS TOUGH. HOWEVER...EVEN LESS OF A
TEMPERATURE SPREAD CAN BE EXPECTED ON FRIDAY AS THICK STRATUS IN A
PREDOMINATELY CAA REGIME. WOULD EXPECT MORNING HIGHS IN SOME AREAS TO
THE EAST...WITH TEMPS IN WESTERN MO AND EASTERN KANSAS ONLY
REBOUNDING A FEW DEGREES AT MOST OR EVEN DROPPING IN EXTREME NW MO. A
STEADY WEST WIND WILL MAKE FOR A BLUSTERY DAY.
DUX
MODELS CONTINUE TO BE IN REASONABLE AGREEMENT THROUGH THE MIDDLE AND
LATTER PORTIONS OF THE FORECAST PERIOD. ONCE THE SYSTEM MOVES OUT OF
THE REGION FRIDAY NIGHT/EARLY SATURDAY...SOMEWHAT ZONAL FLOW
DEVELOPS IN ITS WAKE. THIS ALLOWS TEMPS TO REACH TO AROUND NORMAL
SEASONAL VALUES IN THE UPPER 50S AND LOWER 60S AREA WIDE. CAN EXPECT
SEVERAL WEAK SHORTWAVES EMBEDDED IN THE FLOW THROUGH THE WEEKEND
INTO EARLY NEXT WEEK....AS IS TYPICAL. RIGHT NOW CONSENSUS IS FOR
WEAK SHORTWAVES TO MOVE ACROSS SUNDAY EVENING WITH ANOTHER MONDAY
EVENING. HOWEVER...AVAILABLE MOISTURE WILL BE VERY LACKING...SO WILL
CONTINUE THE DRY FORECAST. GFS/ECMWF BOTH SHOW THE MONDAY EVENING
SHORTWAVE STRENGTHENING AS IT MOVES EAST OF THE REGION...LEADING TO
A SOMEWHAT BRIEF WEST CONUS RIDGE/EAST CONUS TROUGH REGIME. BY THE
END OF THE WORK WEEK...BOTH GFS/ECMWF SOLUTIONS SHOW A TRANSITION TO
A WEST CONUS TROUGH/EAST CONUS RIDGE AS THE NEXT LOW PRESSURE SYSTEM
DROPS SOUTH ALONG THE WEST COAST...WITH THE FORECAST AREA LIKELY
MAINLY DRY.
33
&&
.AVIATION...
STEADY RAIN EXPECTED TO CONTINUE OVER THE AVIATION TAF SITES THROUGH
00Z...WITH MORE SCT ACTIVITY EXPECTED AS WE HEAD TOWARDS 04Z.
CONTINUED ADVECTION OF DRY UPR LVL AIR FROM THE SW EVIDENT ON WV
IMAGERY THIS AFTN...AND SHOULD RAPIDLY END PRECIP AS IT ENTERS THE
AREA. APPEARS THE HIGHEST PROBABILITY OF TSRA MENTIONING IS AT MKC
WHICH RESIDES CLOSER TO THE MOST UNSTABLE AIRMASS.
CIGS THIS AFTN ALONG AND BEHIND THE FRONT WILL REMAIN IN THE IFR
CATEGORY. CONDITIONS WILL IMPROVE SLIGHTLY ONCE DRIER AIR BEGINS TO
WORK INTO THE AREA THIS EVENING WITH A MODEST UPTICK INTO MVFR
CATEGORIES. THE FRONT WILL SLOWLY SLIDE THROUGH THE AREA AFTER
00Z...SO WOULD EXPECT A BRIEF PERIOD OF VARIABLE WIND CONDITIONS
UNTIL WINDS TURN MORE OUT OF THE WEST TO SOUTHWEST AFTER MIDNIGHT.
MORE UNCERTAINTY EXISTS BEYOND MIDNIGHT TONIGHT IN REGARDS TO
CEILING VARIABILITY. GIVEN EXTENSIVE CLOUD COVER AND MOISTURE
INVOLVED IN THIS SYSTEM WILL CONTINUE TO USE MVFR WORDING THROUGH
DAYBREAK. SOUNDINGS DO NOT SUGGEST DRIZZLE AFTER MIDNIGHT...SO DID
NOT INTRODUCE IT ATTM.
DUX
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR MOZ005-006-014-015-
022-023-030-031-037-038-043-044-053-054.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MOZ007-008-016-017-
024-025-032-033-039-040-045-046.
KS...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR KSZ060.
&&Hazardous weather outlook, Oct 29, 12:55 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1255 PM CDT THU OCT 29 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1255 PM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST NORTHEAST ACROSS THE OUTLOOK AREA THROUGH THE AFTERNOON AND EVENING HOURS. LOWER AMOUNT OF INSTABILITY WILL PRECLUDE A SEVERE WEATHER THREAT...HOWEVER SMALL HAIL AND BRIEF STRONG WINDS MAY BE POSSIBLE IN AREAS FROM CLINTON TO WARRENSBURG..SEDALIA...AND MARSHALL IN INDIVIDUAL THUNDERSTORMS AS THEY DEVELOP AND MORE NORTHEAST. OTHERWISE...THE PRIMARY THREAT FROM THIS ACTIVITY WILL BE ADDITIONAL LOCALLY HEAVY RAINFALL...ESPECIALLY IN AREAS EAST OF INTERSTATE 35. WHILE THE PRIMARY IMPACT OF THE POTENTIAL HEAVY RAIN WILL BE ON AREA CREEKS...STREAMS...RIVERS...AND OTHER LOW LYING AREAS...LOCALIZED FLASH FLOODING OF LOW WATER CROSSINGS AND DRAINAGE DITCHES MAY ALSO BE POSSIBLE. PRECIPITATION WILL EXIT THE WESTERN HALF OF THE OUTLOOK AREA BY MIDNIGHT...WITH PRECIPITATION EXITING THE REMAINDER OF THE OUTLOOK AREA BY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER HEAVY RAINFALL TOTALS WOULD BE APPRECIATED. DUX
In the hours before
Local storm report, Oct 29, 3:56 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM FLOOD 2 W NOVINGER 40.23N 92.74W
10/29/2009 ADAIR MO DEPT OF HIGHWAYS
STATE ROUTE 149 APPROXIMATELY 2.4 MILES WEST OF NOVINGER
IS CLOSED DUE TO FLOODING.
0343 PM FLOOD 4 ENE LA PLATA 40.05N 92.42W
10/29/2009 ADAIR MO DEPT OF HIGHWAYS
STATE ROUTE E APPROXIMATELY 4.8 MILES ENE OF LA PLATA IS
CLOSED DUE TO FLOODING.
0343 PM FLOOD 3 S KIRKSVILLE 40.15N 92.58W
10/29/2009 ADAIR MO DEPT OF HIGHWAYS
STATE ROUTE 11 APPROXIMATELY 3.5 MILES SOUTH OF
KIRKSVILLE IS CLOSED DUE TO FLOODING.
&&
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 8:42 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 37 hr |
| Oct 29, 8:42 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 48 hr |
| Oct 29, 10:38 AM CDT | Flash Flood Watch | EAX | Adair, Bates, Caldwell, Carroll, Cass, Chariton and 20 more | 16 hr |
| Oct 29, 1:25 PM CDT | River Flood Warning | EAX | Carroll | 34 hr |
| Oct 29, 2:35 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 33 hr |
| Oct 29, 3:39 PM CDT | Areal Flood Warning | EAX | Adair, Carroll, Chariton, Johnson, Lafayette, Linn and 7 more | 51 hr |
| Oct 29, 3:47 PM CDT | River Flood Warning | EAX | Chariton, Macon | 38 hr |
| Oct 29, 3:47 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 3 days |
| Oct 29, 5:27 PM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Platte | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.